# SDR FDEA201102250775

- Difficulty date: February 25, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175305
- Condition: Dented
- Location: Bs 1263 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE SECTION 48 STA 1263 STR 25L.  CUT OUT DAMAGED AREA STA 1263 STR 25L, FABRICATED DOUBLER AND FILLER AND INSTALLED IAW SRM 53-30-2 FIG 3, SRM 53-30-3 FIG 3, SRM 51-10-2 AND SRM 51-30-2.
